home

Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart
slide 1 of 2, Ecotrin Safety Coated Aspirin, Regular Strength, 125 ct; 325 mg
slide 2 of 2, Ecotrin Safety Coated Aspirin, Regular Strength, 125 ct; 325 mg
Ecotrin

Ecotrin Safety Coated Aspirin, Regular Strength

Other Information: Store at 77 degrees F (25 degrees C); excursions permitted between 59-86 degrees F (15-30 degrees C). See end flap for expiration date and lot number. Misc: (NSAID) pain reliever. …

Ingredients

Active Ingredient (each Tablet Contains): Aspirin (5 gr.)(325 mg). Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, FD&C Yellow No. 6, Hydroxypropyl Methylcellulose, Maltodextrin, Methac…